# SDR SWIA2017111443989

- Difficulty date: October 12, 2017
- Submitted: November 14, 2017
- Operation: Air carrier
- Aircraft: N970SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7881
- Aircraft time: 35,869 hours, 30,244 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Post
- Condition: Damaged
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INDICATION NOTED AT BS 409+128 VERTICAL POST AT WL 69, RBL18 INBD.  CHANNEL 60% FULL SCREEN HEIGHT APPROX. .375" IN LENGTH.   REMOVED AND REPLACED THE VERTICAL POST IAW REO AND SRM.
